MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DEPUY/CMW 2G; BONE CEMENT : BONE CEMENT

DEPUY ORTHOPAEDICS INC US DEPUY/CMW 2G; BONE CEMENT : BONE CEMENT
Catalog Number 545032500
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with ra was revised due to loosening components at cement to bone interface.No adverse consequences reported.Doi: (b)(6) 2023.Dor: (b)(6) 2025.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: "dmf# - 13704.Trade name ¿ gentamicin sulphate.Active ingredient(s) ¿ gentamicin sulphate.Dosage form - powder.Strength ¿ 1.0g active in our cements." if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received,¿ patient with ra revised due to loosening components at unknown interface.No adverse consequences reported.Doi: (b)(6) 2023.Dor: (b)(6) 2025.Affected side: right knee".Lot: 3952620.Manufacturing date: 30 sep 22.Expiry date: 31 aug 25.Quantity: (b)(4).Product checked: retained samples.Required testing: tm-t150 cement setting time there was one non-conformances associated with this lot.On review of the applicable nc, it has been identified that the nc would not have contributed to the complaint event the samples were tested in a temperature and humidity-controlled laboratory.Lot: 3952620.Dough time: 37s (spec: 1 min 30s max).Mix characteristics: stiff.Setting time: 4 min 47s (spec: 4 min to 6 min).The cement mixed and behaved as expected for the product type and met the appropriate control specification (ref: ms-005 master specification: depuy cmw 2g gentamicin bone cement).As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities related to the malfunction were identified.

Brand Name
DEPUY/CMW 2G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
CMW MFG & MATERIAL WAREHOUSE
UK  
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22323755
Report Number1818910-2025-10476
Device Sequence Number8857708
Product Code MBB
UDI-Device Identifier10603295174271
UDI-Public(01)10603295174271(17)250831(10)3952620
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K081163
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number545032500
Device Lot Number3952620
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS FEM RT SZ 3 CEM.; ATTUNE PS RP INSRT SZ3 6MM.; ATTUNE RP TIB BASE SZ 2 CEM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight98 KG